uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Extension Fullness of the Categories of Gelfand-Zeitlin and Whittaker Modules
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2015 (English)In: SIGMA. Symmetry, Integrability and Geometry, ISSN 1815-0659, E-ISSN 1815-0659, Vol. 11, 016Article in journal (Refereed) Published
Abstract [en]

We prove that the categories of Gelfand-Zeitlin modules of g = gl(n), and Whittaker modules associated with a semi-simple complex finite-dimensional algebra g are extension full in the category of all g-modules. This is used to estimate and in some cases determine the global dimension of blocks of the categories of Gelfand-Zeitlin and Whittaker modules.

Place, publisher, year, edition, pages
2015. Vol. 11, 016
Keyword [en]
extension fullness, Gelfand-Zeitlin modules, Whittaker modules, Yoneda extensions, homological dimension
National Category
URN: urn:nbn:se:uu:diva-249049DOI: 10.3842/SIGMA.2015.016ISI: 000350561500001OAI: oai:DiVA.org:uu-249049DiVA: diva2:805843
Swedish Research Council
Available from: 2015-04-16 Created: 2015-04-10 Last updated: 2016-02-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Mazorchuk, Volodymyr
By organisation
Algebra and Geometry
In the same journal
SIGMA. Symmetry, Integrability and Geometry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 274 hits
ReferencesLink to record
Permanent link

Direct link